Had dual fraxel laser Nov. 29th, then restylane 1cc. injected under eyes and a little bit in lip on Dec. 8th. My face was just a little pink by that time. That day I started seeing tiny little pimples around my chin and around mouth. Also little bit of itching around nose. I am now worried about permanent damage, or negatively affecting my results. I did not know that the FDA has not approved use of the restylane in conjunction with the lasers. I don't think it's hormones.
Dual Laser then 1.5 Weeks Later Had Restylane. Same Day Pimples/itching Mid Face. Why?
Doctor Answers (4)
Pimples after Fraxel and Restylane
Whiteheads can occur after any laser resurfacing or some creams if used after resurfacing. I doubt they would be created by the Restylane since it wasn't injected in the chin area where the pimples are seen. See your provider to reassure you that there is no damage as that is your concern, but that would be very very unlikely.
Itching or Pimples after Fraxel & Restylane?
Hi SW. We prepare our patients that undergo laser resurfacing (we use the Sciton Erbium laser) by telling them that it is common to have a small whiteheads after (or while) the face is regenerating the upper layers of skin we have removed during the laser resurfacing procedure. It's very common.
For this reason, we do not think your breakout or itching is related to the injection procedure but rather your recovery from the Fraxel. Make sure to check your aftercare instructions for the resurfacing or call your practitioner's office with any questions about itching and pimples. Good luck.
Web reference: http://www.celibre.com/laserResurfacing.aspx
Fraxel and fillers
I think that the reaction you had was directly realted to the Fraxel and not the fillers. Pimples can occur after laser treatment. Follow closely with your doctor.
You might also like...
Generally you can inject Restylane after having fraxel
Generally you can inject Restylane after having fraxel because Restylane is injected deeper. But you can get a reaction from fraxel or Restylane or get an infection from either. So I don’t know that this is related to the combination, but if you’re getting little pimples or red area it could be a sign of infection. I think you need to go to the doctor to see if you need to be on medication because an infection of the skin can cause permanent scarring.
Web reference: http://www.chelseaeye.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.